# SDR AALA20151211011

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 77,746 hours, 41,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUSELAGE MOUNTED RT OVERWING EMER EVACUATION LIGHT HAS A FASTENER MISSING.  FOUND FASTENER & NUTPLATE DAMAGED.  R & R LIGHT ASSEMBLY & ALL FASTENERS IAW AMM 33-53-00.
